# SDR GTIA2020021753515

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 30,390 hours, 13,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT SHORT FINAL FA REPORTED ODER IN FWD CABIN LASTING 5 SECONDS-PERFORMED ENG 1 & 2 PACK BURNOUT. ISOLATE EACH PACK. NO SMELL DETECTED. ALL CHECKS NORMAL AT THIS TIME. IAW TSM 05-50-00. APU CHECKED ALSO NO SMELL DETECTED ALL CHECKS OK. AC OK FOR SERVICE. 71-00-00
